MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM DIGITRAPPER; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM DIGITRAPPER; ELECTRODE, PH, STOMACH
Model Number 800004-
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that the recorder became hot and started smoking.There were no flames seen.The patient then pulled the catheter out from the nares and removed the recorder from the vicinity and at some point, switched the batteries around so it would not catch on fire while it was transported to the hospital.The screen of the recorder could no longer be seen.The patient's nose and stomach were bleeding.Had one episode of epistaxis in the evening of the test, and had ongoing stomach issues but these were chronic and unrelated to the ph test.A bleeding on the nose occurred prior the procedure or hours before the recorder malfunctioned.The patient applied pressure on the nose and it stopped within 10 minutes.There was likely no bleeding in the stomach.The patient have adhd (attention-deficit/hyperactivity disorder) and had difficulty accurately describing some symptoms and had issues with concentrating on the questions asked.Direct answers to questions were not always provided and other unrelated issues were consistently brought up in the conversation and fixated upon.There was no patient or user harm.
 
Additional Manufacturer Narrative
D10 concomitant product: 900004, 900004 versaflex-z znis+7r2.0 unkydx10 (lot #: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but the customer provided a c ouple of photos for visual inspection.The photos confirmed that the recorder¿s display was broken and showed visible burn marks on the screen.The rear part of the device was shown both with and without batteries and appeared to be in good condition.Two additional photos of the digitrapper in a disassembled state were also provided.It was reported that the manometry device was smoking and generating excessive heat.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and photos were available for evaluation.Visual inspection found no abnormalities in the lcd screen, battery case, usb contact, buttons, catheters, or connectors.The lcd screen passed inspection.The battery case showed no cracks or breaks.The usb contact was intact, and all buttons responded when pressed.No visible issues were found with the catheters or connectors.The aa batteries were replaced, and the device powered on without issue.The device successfully connected to the simulator and was calibrated for a test study.No error codes were displayed by the digitrapper.A 1-hour test study was successfully recorded and uploaded into the software.The device accurately recorded the simulated ph levels and patient event markers.No anomalies were noted in the test study.It was reported that the recorder became hot and started smoking.The reported issue were confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DIGITRAPPER
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22284186
Report Number9710107-2025-00255
Device Sequence Number18347910
Product Code FFT
UDI-Device Identifier07290101362906
UDI-Public07290101362906
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number800004-
Device Catalogue Number800004-
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/07/2025
09/09/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/31/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown